# SDR WRLA2008033

- Difficulty date: February 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N138WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bolt
- Part number: ANB71122
- Condition: Sheared
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND RIGHT HAND MAIN LANDING GEAR WHEEL WELL INTERIOR OUTBOARD BULKHEAD STA 1481 30 INCHES BELOW THE HORIZONTAL BULKHEAD AFT SIDE OF THE VERTICAL SUPPORT BEAM HAS A BOLT HEAD SHEARED OFF.  REAMED HOLE TO REMOVE THE DEFECT AND ACCOMPLISHED HFEC INSPECTION TO CHECK FOR POSSIBLE CRACKS, NONE WAS FOUND.  REMOVED AND REPLACED BOLT PER ECRA 242NW-57-DC10-019.
